Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes withdrawal bleeding after taking I-pill?

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Tue, 3 Nov 2015 in Women's Health
Question: I had ipill last night after unprotected sex and today i have seen blood in my urine . Heavy bledding was seen . I'm scared plz help me. Is it normal
doctor
Answered by Dr. Manisha Jain 19 minutes later
Brief Answer:
Periods time only

Detailed Answer:
Hello mam, thanks for trusting health care magic.
It is common to have withdrawal bleeding after ipill intake but since you had pill last night only this bleeding seems like your periods only.
Can you tell me the date of your expected periods and your usual cycle length.
Waiting for your response.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 6 minutes later
My date is 29 n length is 28-30
doctor
Answered by Dr. Manisha Jain 1 hour later
Brief Answer:
Mid cycle bleeding

Detailed Answer:
Then it was your mid cycle bleeding which happened in response to the emergency pill taken at night.
Nothing to worry and it will go a couple of days only.
So nothing to worry at all.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th August which Lasted 7 days my normal cycle. on September 19th 20 and 22 I had unprotected Sex and on 22th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for periods is after 6days from now. What should we do doctor?

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september 1-5, after then its been almost more than 45 days i still dint get my periods.. Did pregnancy test...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency contraceptive pill. My periods were normal. Yesterday Again I had encountered similar situation, I had unprotected intercourse and within few hours of having sex I took an Ipill. Within 3 hours of taking the Ipill I had sex again by withdrawal method. My question is Do I need to follow an Ipill again or not. I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill-an emergency contraceptive pill. My periods were normal. Yesterday Again I had encountered similar situation, I had unprotected intercourse and within few hours of having sex I took an Ipill. Within 3 hours of taking the Ipill I had sex again by withdrawal method. My question is Do I need to follow an Ipill again or not.